# SDR 96ZZZX5545

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4475W
- Make and model: Beech A100
- Aircraft serial: B208
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Cabin Door
- Part time: 9,858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART SUPPORTS THE AFT CABIN DOOR CABLE POST BRACKET (PN 50-430043-1259).  OVERLOADING OF DOOR IS THE SUSPECT CAUSE.  SUBMITTER SUGGESTS MANUFACTURING INTERCOSTAL FROM STRONGER MATERIAL.
